Works matching DE "SCHRODINGER operator"
Results: 1324
Concentrating solutions for a fractional p-Laplacian logarithmic Schrödinger equation.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 2, p. 311, doi. 10.1142/S0219530523500288
- By:
- Publication type:
- Article
On the regularity of multilinear Schrödinger integral operators.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 2, p. 385, doi. 10.1142/S0219530522500099
- By:
- Publication type:
- Article
Variation operators associated with the semigroups generated by Schrödinger operators with inverse square potentials.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 2, p. 353, doi. 10.1142/S0219530522500038
- By:
- Publication type:
- Article
Inverse scattering for a random potential.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 4, p. 513, doi. 10.1142/S0219530519500015
- By:
- Publication type:
- Article
Lifshitz Tails for a Class of Schrödinger Operators with Random Breather-Type Potential.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 27, doi. 10.1007/s11005-010-0417-1
- By:
- Publication type:
- Article
A Matrix-Valued Point Interactions Model.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 81, doi. 10.1007/s11005-008-0289-9
- By:
- Publication type:
- Article
An Inverse Problem for Trapping Point Resonances.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 151, doi. 10.1007/s11005-008-0276-1
- By:
- Publication type:
- Article
Effective Masses for Zigzag Nanotubes in Magnetic Fields.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 1, p. 83, doi. 10.1007/s11005-007-0212-9
- By:
- Publication type:
- Article
On the Dense Point and Absolutely Continuous Spectrum for Hamiltonians with Concentric δ Shells.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 25, doi. 10.1007/s11005-007-0191-x
- By:
- Publication type:
- Article
Spectra of Schrödinger Operators on Equilateral Quantum Graphs.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 2, p. 139, doi. 10.1007/s11005-006-0088-0
- By:
- Publication type:
- Article
Point Interactions in One Dimension and Holonomic Quantum Fields.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 1, p. 63, doi. 10.1007/s11005-006-0081-7
- By:
- Publication type:
- Article
The Lagnese–Stellmacher Potentials Revisited.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 269, doi. 10.1007/s11005-006-0066-6
- By:
- Publication type:
- Article
Finite-gap Solutions of the Fuchsian Equations.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 297, doi. 10.1007/s11005-006-0070-x
- By:
- Publication type:
- Article
Some Improvements in the Method of the Weakly Conjugate Operator.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 27, doi. 10.1007/s11005-006-0079-1
- By:
- Publication type:
- Article
Inequalities for Means of Chords, with Application to Isoperimetric Problems.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 225, doi. 10.1007/s11005-006-0053-y
- By:
- Publication type:
- Article
Schrödinger Operators with Random Sparse Potentials. Existence of Wave Operators.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 2, p. 133, doi. 10.1023/B:MATH.0000032704.88514.9c
- By:
- Publication type:
- Article
Eigenvalue Asymptotics for the Schrödinger Operator with a δ-Interaction on a Punctured Surface.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 19, doi. 10.1023/A:1027367605285
- By:
- Publication type:
- Article
On the Number of Negative Eigenvalues of a One-Dimensional Schrödinger Operator with Point Interactions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 27, doi. 10.1023/A:1027396004785
- By:
- Publication type:
- Article
Absolute Continuity in Periodic Thin Tubes and Strongly Coupled Leaky Wires.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 75, doi. 10.1023/A:1027362115133
- By:
- Publication type:
- Article
Some new results on the well-posedness of hyperbolic evolution equations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 879, doi. 10.1002/pamm.201610428
- By:
- Publication type:
- Article
Eigenfunction expansions associated with the one-dimensional Schroedinger operator.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 693, doi. 10.1002/pamm.201510336
- By:
- Publication type:
- Article
An improved criterion for absence of eigenvalues of one-dimensional Schrödinger operators.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 519, doi. 10.1002/pamm.201310252
- By:
- Publication type:
- Article
Eigenvalues of Schrödinger operators and Dirichlet-to-Neumann maps.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 517, doi. 10.1002/pamm.201310251
- By:
- Publication type:
- Article
Essential spectrum of Schrödinger operators with δ-interactions on the union of compact Lipschitz hypersurfaces.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 523, doi. 10.1002/pamm.201310254
- By:
- Publication type:
- Article
Time–space Jacobi pseudospectral simulation of multidimensional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1725, doi. 10.1002/num.22605
- By:
- Publication type:
- Article
Symplectic‐preserving Fourier spectral scheme for space fractional Klein–Gordon–Schrödinger equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1030, doi. 10.1002/num.22565
- By:
- Publication type:
- Article
Fourier spectral method with an adaptive time strategy for nonlinear fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 4, p. 823, doi. 10.1002/num.22453
- By:
- Publication type:
- Article
Analysis of Schrödinger operators with inverse square potentials II: FEM and approximation of eigenfunctions in the periodic case.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 4, p. 1130, doi. 10.1002/num.21861
- By:
- Publication type:
- Article
Geometric relative Hardy inequalities and the discrete spectrum of Schrödinger operators on manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 67, doi. 10.1007/s00526-012-0542-z
- By:
- Publication type:
- Article
Heat kernels of two-dimensional magnetic Schrödinger and Pauli operators.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 3/4, p. 351, doi. 10.1007/s00526-011-0437-4
- By:
- Publication type:
- Article
On the concentration-compactness phenomenon for the first Schrodinger eigenvalue.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 1/2, p. 29, doi. 10.1007/s00526-009-0277-7
- By:
- Publication type:
- Article
Blow-up solutions of inhomogeneous nonlinear Schrödinger equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 2, p. 137, doi. 10.1007/s00526-005-0362-5
- By:
- Publication type:
- Article
Existence of a solution to the inhomogeneous equation with the one-dimensional Schrödinger operator in the space of quickly decreasing functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 1, p. 70, doi. 10.1007/s10958-012-1050-6
- By:
- Publication type:
- Article
Bargmann type estimates of the counting function for general Schrödinger operators.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 4, p. 457, doi. 10.1007/s10958-012-0877-1
- By:
- Publication type:
- Article
Absolute continuity of the spectrum of the periodic Schrödinger operator in a layer and in a smooth cylinder.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 3, p. 274, doi. 10.1007/s10958-011-0547-8
- By:
- Publication type:
- Article
Spectral estimates for Schrödinger operators with sparse potentials on graphs.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 3, p. 458, doi. 10.1007/s10958-011-0401-z
- By:
- Publication type:
- Article
On the Moutard transformation and its applications to spectral theory and Soliton equations.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 3, p. 371, doi. 10.1007/s10958-010-0092-x
- By:
- Publication type:
- Article
A Fourier spectral method for the nonlinear coupled space fractional Klein‐Gordon‐Schrödinger equations.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 2, p. N.PAG, doi. 10.1002/zamm.201800314
- By:
- Publication type:
- Article
Quantum Time and Quantum Evolution.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 6, p. 256, doi. 10.3390/universe9060256
- By:
- Publication type:
- Article
ONE-SIDED POTENTIALS IN WEIGHTED CENTRAL MORREY SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2023, v. 177, n. 3, p. 495
- By:
- Publication type:
- Article
On the band functions and Bloch functions.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 1, p. 248, doi. 10.55730/1300-0098.3357
- By:
- Publication type:
- Article
Two-weight norm inequalities for some fractional type operators related to Schrödinger operator on weighted Morrey spaces.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2646, doi. 10.3906/mat-2105-64
- By:
- Publication type:
- Article
On estimation of the number of eigenvalues of the magnetic Schrödinger operator in a three-dimensional layer.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 2260, doi. 10.3906/mat-2107-43
- By:
- Publication type:
- Article
On a class of nonself-adjoint multidimensional periodic Schrödinger operators.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2415, doi. 10.3906/mat-1906-69
- By:
- Publication type:
- Article
On the non-propagation theorem and applications.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 490, doi. 10.3906/mat-1010-75
- By:
- Publication type:
- Article
Universal inequalities and bounds for weighted eigenvalues of the Schrödinger operator on the Heisenberg group.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 249, doi. 10.3906/mat-0910-98
- By:
- Publication type:
- Article
Asymptotic Formulas for the Resonance Eigenvalues of the Schrödinger Operator.
- Published in:
- Turkish Journal of Mathematics, 2005, v. 29, n. 4, p. 323
- By:
- Publication type:
- Article
Equations with δ-shaped coefficients: the finite-dimensional perturbations approach.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 239, doi. 10.1080/10652460802564340
- By:
- Publication type:
- Article
Spectral gap asymptotics of one-dimensional Schrodinger operators with singular periodic potentials.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 265, doi. 10.1080/10652460802564837
- By:
- Publication type:
- Article
Decay and regularity for harmonic oscillator-type equations.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 283, doi. 10.1080/10652460802564993
- By:
- Publication type:
- Article